MAUDE Adverse Event Report: B. BRAUN MEDICAL INC.; TISSUE EXPANDER AND ACCESSORIES

B. BRAUN MEDICAL INC.; TISSUE EXPANDER AND ACCESSORIES
Catalog Number 7M2802
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
According to the complainant, the te fill needles broke off when using with allergan fill kit.Did not break on the hub but at the body of the needle.Needle was inside the patient.No patient injury was reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Seventy-two (72) unused samples in original packaging were returned for evaluation.Based on other confirmed complaints of the same nature, the reported defect is confirmed.A supplier corrective action request (scar) was issued, and the supplier conducted their investigation.The root cause for the dull needle complaints was identified as a supplier misinterpretation of the bevel angle specification, resulting in needles manufactured with an incorrect, thinner bevel more susceptible to damage during normal handling steps.Corrective actions were implemented to prevent future bevel damage and ensure the supplier adheres to the specified requirements.We will maintain this report for further references and continue to monitor other reports for similar occurrences.

Common Device Name
TISSUE EXPANDER AND ACCESSORIES
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
8334251464
MDR Report Key23979833
Report Number2521402-2025-01610
Device Sequence Number10606051
Product Code LCJ
UDI-Device Identifier04046964787102
UDI-Public(01)04046964787102(11)250822(17)320731(10)0062006454
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K853014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7M2802
Device Lot Number0062006454
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown